MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N3328
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date/d10: concomitant product: this event occurred on an unspecified date in (b)(6) 2024.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that male portion of the luer lock adapter of two (2) interlink system non-dehp t-connector extension sets was damaged which prevented the connection to catheter hub.This was noticed while connecting during intravenous placement.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H11: one actual device and one photographic sample were received for evaluation.The returned photograph was reviewed, and it was noted that the interlink t-conn, non-retractable male luer lock, with septum and the t-connector housing was damaged.A visual inspection of the actual sample was performed, and it was noted that the t-conn housing of the interlink t-conn, non-retractable male luer lock was observed damaged.The reported condition was verified.The cause of the reported condition was a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19983796
Report Number1416980-2024-04287
Device Sequence Number11869912
Product Code FPA
UDI-Device Identifier00085412004662
UDI-Public(01)00085412004662(10)UR24C27093
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K921899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N3328
Device Catalogue Number2N3328
Device Lot NumberUR24C27093
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown